# SDR UIEA2017050400711

- Difficulty date: April 30, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,058 hours, 13,995 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Transmitter
- Part number: 1122493
- Part serial: F91761101
- Condition: Malfunctioned
- Location: Rt Oil Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO DISPLAY ON EICAS RIGHT OIL TEMP.  OIL TRANSMITTER REPLACED IAW MM 29-32-01.
